Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Links with finite $n$–quandles

Jim Hoste and Patrick D Shanahan

Algebraic & Geometric Topology 17 (2017) 2807–2823
Bibliography
1 M Boileau, B Leeb, J Porti, Geometrization of 3–dimensional orbifolds, Ann. of Math. 162 (2005) 195 MR2178962
2 D Cooper, C D Hodgson, S P Kerckhoff, Three-dimensional orbifolds and cone-manifolds, 5, Math. Soc. of Japan (2000) MR1778789
3 H S M Coxeter, J A Todd, A practical method for enumerating cosets of a finite abstract group, Proc. Edinburgh Math. Soc. Ser. II 5 (1936) 26
4 W D Dunbar, Geometric orbifolds, Rev. Mat. Univ. Complut. Madrid 1 (1988) 67 MR977042
5 R Fenn, C Rourke, Racks and links in codimension two, J. Knot Theory Ramifications 1 (1992) 343 MR1194995
6 D F Holt, B Eick, E A O’Brien, Handbook of computational group theory, Chapman & Hall (2005) MR2129747
7 J Hoste, P D Shanahan, Involutory quandles of (2,2,r)–Montesinos links, J. Knot Theory Ramifications 26 (2017) MR3627703
8 D L Johnson, Presentations of groups, 15, Cambridge Univ. Press (1997) MR1472735
9 D E Joyce, An algebraic approach to symmetry with applications to knot theory, PhD thesis, University of Pennsylvania (1979) MR2628474
10 D Joyce, A classifying invariant of knots, the knot quandle, J. Pure Appl. Algebra 23 (1982) 37 MR638121
11 S V Matveev, Distributive groupoids in knot theory, Mat. Sb. 119(161) (1982) 78, 160 MR672410
12 D Rolfsen, Knots and links, 7, Publish or Perish (1990) MR1277811
13 S K Winker, Quandles, knot invariants, and the n–fold branched cover, PhD thesis, Univ. of Illinois at Chicago (1984) MR2634013